Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.

Densest Packings of Congruent Circles in an Equilateral Triangle

Hans (J. B. M.) Melissen
The American Mathematical Monthly
Vol. 100, No. 10 (Dec., 1993), pp. 916-925
DOI: 10.2307/2324212
Stable URL: http://www.jstor.org/stable/2324212
Page Count: 10
  • Read Online (Free)
  • Download ($19.00)
  • Subscribe ($19.50)
  • Cite this Item
Item Type
Article
Thumbnails
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Densest Packings of Congruent Circles in an Equilateral Triangle
Preview not available

Page Thumbnails

  • Thumbnail: Page 
916
    916
  • Thumbnail: Page 
917
    917
  • Thumbnail: Page 
918
    918
  • Thumbnail: Page 
919
    919
  • Thumbnail: Page 
920
    920
  • Thumbnail: Page 
921
    921
  • Thumbnail: Page 
922
    922
  • Thumbnail: Page 
923
    923
  • Thumbnail: Page 
924
    924
  • Thumbnail: Page 
925
    925